# SDR AALA202302140613

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 31,241 hours, 12,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR DISARMING LEVER IS LOOSE. MAINTENANCE SECURED 2R DISARM LEVER PER AMM 52-22-11.
